MathSciNet Relay Station
MathSciNet bibliographic data
MR607114 (82i:55007) 55P35 (55P47)
Caruso, Jeffrey L. A simpler approximation to $QX$. Trans. Amer. Math. Soc. 265 (1981), no. 1, 163–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement